Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Transplantation and multiplier theorems for Fourier-Bessel expansions

Authors: Óscar Ciaurri and Krzysztof Stempak
Journal: Trans. Amer. Math. Soc. 358 (2006), 4441-4465
MSC (2000): Primary 42C10; Secondary 44A20
Published electronically: February 20, 2006
MathSciNet review: 2231384
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Proved are weighted transplantation inequalities for Fourier-Bessel expansions. These extend known results on this subject by considering the largest possible range of parameters, allowing more weights and admitting a shift. The results are then used to produce a fairly general multiplier theorem with power weights for considered expansions. Also fractional integral results and conjugate function norm inequalities for these expansions are proved.

References [Enhancements On Off] (What's this?)

  • 1. J. J. Betancor and K. Stempak, Relating multipliers and transplantation for Fourier-Bessel expansions and Hankel transform, Tohoku Math. J., 53 (2001), 109-129. MR 1808644 (2002b:42035)
  • 2. J. E. Gilbert, Maximal theorems for some orthogonal series I, Trans. Amer. Math. Soc., 145 (1969), 495-515. MR 0252941 (40:6156)
  • 3. J. J. Guadalupe, M. Pérez, F. J. Ruiz and J. L. Varona, Two notes on convergence and divergence a.e. of Fourier series with respect to some orthogonal systems, Proc. Amer. Math. Soc., 116 (1992), 457-464. MR 1096211 (92m:42032)
  • 4. N. N. Lebedev, Special functions and its applications, Dover, New York, 1972. MR 0350075 (50:2568)
  • 5. B. Muckenhoupt, Transplantation theorems and multiplier theorems for Jacobi series, Mem. Amer. Math. Soc., 356 (1986). MR 0858466 (88c:42035)
  • 6. B. Muckenhoupt, R. L. Wheeden and W.-S. Young, Sufficiency conditions for $ L^p$ multipliers with general weights, Trans. Amer. Math. Soc., 300 (1987), 463-502. MR 0876462 (88e:42016b)
  • 7. B. Muckenhoupt and E. M. Stein, Classical expansions and their relation to conjugate harmonic functions, Trans. Amer. Math. Soc., 118 (1965), 17-92. MR 0199636 (33:7779)
  • 8. K. Stempak, On connections between Hankel, Laguerre and Jacobi transplantation, Tohoku Math. J., 54 (2002), 471-493. MR 1936265 (2003h:42045)
  • 9. G. N. Watson, A treatise on the theory of Bessel functions, Cambridge University Press, Cambridge, 1958. MR 1349110 (96i:33010) (review of the second (1944) edition)
  • 10. A. Zygmund, Trigonometric series, Vols. I and II, Cambridge University Press, Cambridge, 1959. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 42C10, 44A20

Retrieve articles in all journals with MSC (2000): 42C10, 44A20

Additional Information

Óscar Ciaurri
Affiliation: Departamento de Matemáticas y Computación, Universidad de La Rioja, Edificio J. L. Vives, Calle Luis de Ulloa s/n, 26004 Logroño, Spain

Krzysztof Stempak
Affiliation: Instytut Matematyki i Informatyki, Politechnika Wrocławska, Wyb. Wyspiańskiego 27, 50-370 Wrocław, Poland

Keywords: Fourier-Bessel expansions, transplantation, multipliers, weighted norm inequalities, fractional integrals
Received by editor(s): February 16, 2004
Received by editor(s) in revised form: August 24, 2004
Published electronically: February 20, 2006
Additional Notes: The research of the first author was supported by grant BFM2003-06335-603-03 of the DGI
The research of the second author was supported by KBN grant #2 P03A 028 25
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society